Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28277
Title: Efficient algorithms for computing the largest eigenvalue of a nonnegative tensor
Authors: Zhou, G
Qi, L 
Wu, SY
Keywords: Eigenvalue
Linear convergence
Nonnegative tensor
Power method
Issue Date: 2013
Publisher: Higher Education Press
Source: Frontiers of mathematics in China, 2013, v. 8, no. 1, p. 155-168 How to cite?
Journal: Frontiers of mathematics in China 
Abstract: Consider the problem of computing the largest eigenvalue for nonnegative tensors. In this paper, we establish the Q-linear convergence of a power type algorithm for this problem under a weak irreducibility condition. Moreover, we present a convergent algorithm for calculating the largest eigenvalue for any nonnegative tensors.
URI: http://hdl.handle.net/10397/28277
ISSN: 1673-3452
EISSN: 1673-3576
DOI: 10.1007/s11464-012-0268-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.